# SDR ASAA2018092626270

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,314 hours, 12,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START RIGHT PACK LIGHT ILLUMINATED. EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801. FOUND TCV PACK LAST LEG. ACCOMPLISHED VERIFY, NO CURRENT FAULTS. RESET FAULT, RT PACK TEMP CONTROL OPS NORMAL. CLEARS MEL 21-32B. GROUND VERIFICATION ACCOMPLISHED NORMAL.
